Generalized Analytic Automorphic Forms in Hypercomplex Spaces
Gespeichert in:
Veröffentlicht in: | Investigación operacional 2004-09, Vol.25 (3), p.307 |
---|---|
1. Verfasser: | |
Format: | Artikel |
Sprache: | spa |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
container_end_page | |
---|---|
container_issue | 3 |
container_start_page | 307 |
container_title | Investigación operacional |
container_volume | 25 |
creator | Mukopaddy, I.S |
description | |
format | Article |
fullrecord | <record><control><sourceid>gale</sourceid><recordid>TN_cdi_gale_infotracmisc_A153308411</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><galeid>A153308411</galeid><sourcerecordid>A153308411</sourcerecordid><originalsourceid>FETCH-LOGICAL-g671-9cce378940d49145f0bb25b60468aa6bc6688e633218baee23f43e24200aca1e3</originalsourceid><addsrcrecordid>eNptjE9Lw0AUxPeg0Fr9DgHPkf3zstkcPIRiW6Hgwd7Ly-alXdnNhmwE66c3oAcPZQ4zDL-ZG7bksihzUFwv2F1KH5yDkKCX7HlLPY3o3Te1Wd2jv0zOZvXnFEMch_OcN3EMKXN9trsMNNoYBk9f2fuAltI9u-3QJ3r48xU7bF4O612-f9u-rut9ftKlyCtrSZWmAt5CJaDoeNPIotEctEHUjdXaGNJKSWEaJJKqA0USJOdoUZBascff2xN6Orq-i9OINrhkj7UolOIGhJippyvUrJaCs7Gnzs39v8EPK81SJw</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype></control><display><type>article</type><title>Generalized Analytic Automorphic Forms in Hypercomplex Spaces</title><source>EZB-FREE-00999 freely available EZB journals</source><creator>Mukopaddy, I.S</creator><creatorcontrib>Mukopaddy, I.S</creatorcontrib><identifier>ISSN: 0257-4306</identifier><language>spa</language><publisher>Editorial Universitaria de la Republica de Cuba</publisher><ispartof>Investigación operacional, 2004-09, Vol.25 (3), p.307</ispartof><rights>COPYRIGHT 2004 Editorial Universitaria de la Republica de Cuba</rights><lds50>peer_reviewed</lds50><woscitedreferencessubscribed>false</woscitedreferencessubscribed></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><link.rule.ids>314,776,780</link.rule.ids></links><search><creatorcontrib>Mukopaddy, I.S</creatorcontrib><title>Generalized Analytic Automorphic Forms in Hypercomplex Spaces</title><title>Investigación operacional</title><issn>0257-4306</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2004</creationdate><recordtype>article</recordtype><recordid>eNptjE9Lw0AUxPeg0Fr9DgHPkf3zstkcPIRiW6Hgwd7Ly-alXdnNhmwE66c3oAcPZQ4zDL-ZG7bksihzUFwv2F1KH5yDkKCX7HlLPY3o3Te1Wd2jv0zOZvXnFEMch_OcN3EMKXN9trsMNNoYBk9f2fuAltI9u-3QJ3r48xU7bF4O612-f9u-rut9ftKlyCtrSZWmAt5CJaDoeNPIotEctEHUjdXaGNJKSWEaJJKqA0USJOdoUZBascff2xN6Orq-i9OINrhkj7UolOIGhJippyvUrJaCs7Gnzs39v8EPK81SJw</recordid><startdate>20040901</startdate><enddate>20040901</enddate><creator>Mukopaddy, I.S</creator><general>Editorial Universitaria de la Republica de Cuba</general><scope>INF</scope></search><sort><creationdate>20040901</creationdate><title>Generalized Analytic Automorphic Forms in Hypercomplex Spaces</title><author>Mukopaddy, I.S</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-g671-9cce378940d49145f0bb25b60468aa6bc6688e633218baee23f43e24200aca1e3</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>spa</language><creationdate>2004</creationdate><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Mukopaddy, I.S</creatorcontrib><collection>Gale OneFile: Informe Academico</collection><jtitle>Investigación operacional</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Mukopaddy, I.S</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Generalized Analytic Automorphic Forms in Hypercomplex Spaces</atitle><jtitle>Investigación operacional</jtitle><date>2004-09-01</date><risdate>2004</risdate><volume>25</volume><issue>3</issue><spage>307</spage><pages>307-</pages><issn>0257-4306</issn><pub>Editorial Universitaria de la Republica de Cuba</pub></addata></record> |
fulltext | fulltext |
identifier | ISSN: 0257-4306 |
ispartof | Investigación operacional, 2004-09, Vol.25 (3), p.307 |
issn | 0257-4306 |
language | spa |
recordid | cdi_gale_infotracmisc_A153308411 |
source | EZB-FREE-00999 freely available EZB journals |
title | Generalized Analytic Automorphic Forms in Hypercomplex Spaces |
url | https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-01-28T19%3A27%3A20IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-gale&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Generalized%20Analytic%20Automorphic%20Forms%20in%20Hypercomplex%20Spaces&rft.jtitle=Investigaci%C3%B3n%20operacional&rft.au=Mukopaddy,%20I.S&rft.date=2004-09-01&rft.volume=25&rft.issue=3&rft.spage=307&rft.pages=307-&rft.issn=0257-4306&rft_id=info:doi/&rft_dat=%3Cgale%3EA153308411%3C/gale%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_id=info:pmid/&rft_galeid=A153308411&rfr_iscdi=true |